Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jenny P

Is It Ok To Put 10% Bp On Your Entire Face

It's not great. Studies have shown it to be no more effective than 2.5% BP, the only difference being a greater incidence of side effects. I'd advise against it.

Share this post


Link to post
Share on other sites

Isn't 2.5% the recommended amount by Dan?

I would have thought that by applying 10% all over your face, the likelihood of irritation is high which would probably make your acne worse (having to deal with excessive peeling, redness etc)

Sometimes less is more! Can you not obtain 2.5%?

Share this post


Link to post
Share on other sites

Isn't 2.5% the recommended amount by Dan?

I would have thought that by applying 10% all over your face, the likelihood of irritation is high which would probably make your acne worse (having to deal with excessive peeling, redness etc)

Sometimes less is more! Can you not obtain 2.5%?

10% is all I had in my pantry. I'm not going to use it for long though, since I get my new acne medication in 2 days in the mail.

I don't really mind the irritation though, my face just feels really tight and peels a bit it's really nothing...but I don't see how it can make acne worse? Like, will it give me more pimples?

It's not great. Studies have shown it to be no more effective than 2.5% BP, the only difference being a greater incidence of side effects. I'd advise against it.

What do you mean by side affects? Do you just mean the dryness and peeling?

Share this post


Link to post
Share on other sites

Isn't 2.5% the recommended amount by Dan?

I would have thought that by applying 10% all over your face, the likelihood of irritation is high which would probably make your acne worse (having to deal with excessive peeling, redness etc)

Sometimes less is more! Can you not obtain 2.5%?

10% is all I had in my pantry. I'm not going to use it for long though, since I get my new acne medication in 2 days in the mail.

I don't really mind the irritation though, my face just feels really tight and peels a bit it's really nothing...but I don't see how it can make acne worse? Like, will it give me more pimples?

It's not great. Studies have shown it to be no more effective than 2.5% BP, the only difference being a greater incidence of side effects. I'd advise against it.

What do you mean by side affects? Do you just mean the dryness and peeling?

That's right. If, as you said, you aren't terribly bothered by the tightness and flaking, you should be ok.

10% BP can potentially exacerbate acne. It depends how potent your moisturizer is; if you have a surplus of dead skin cells covering your pores (along with the irritation that accompanies dry skin), acne can most certainly result. Assuming use (10%, that is) is temporary (as I believe you've implied), you shouldn't experience much of breakout.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×